Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homotopy trees with trivial classifying ring


Author: Micheal N. Dyer
Journal: Proc. Amer. Math. Soc. 55 (1976), 405-408
DOI: https://doi.org/10.1090/S0002-9939-1976-0397722-4
MathSciNet review: 0397722
Full-text PDF

Abstract | References | Additional Information

Abstract: In this note we study a certain class of groups $ \pi $ for which the homotopy classification of $ (\pi ,m)$-complexes is independent of the $ k$-invariant for small $ m$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0397722-4
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society